Applied Mathematics

Vol.3 No.12A(2012), Paper ID 26062, 10 pages

DOI:10.4236/am.2012.312A293

 

Stochastic Approximation Method for Fixed Point Problems

 

Ya. I. Alber, C. E. Chidume, Jinlu Li

 

Department of Mathematics, The Technion-Israel Institute of Technology, Haifa, Israel
The Abdus Salam International Centre for Theoretical Physics, Trieste, Italy
Department of Mathematical Sciences, Shawnee State University, Portsmouth, USA

 

Copyright © 2012 Ya. I. Alber, C. E. Chidume, Jinlu Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Y. Alber, C. Chidume and J. Li, "Stochastic Approximation Method for Fixed Point Problems," Applied Mathematics, Vol. 3 No. 12A, 2012, pp. 2123-2132. doi: 10.4236/am.2012.312A293.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.